BibTeX record: journals/comcom/AzouziSSK10

download as .bib file

@article{DBLP:journals/comcom/AzouziSSK10,
  author    = {Rachid El Azouzi and
               Essaid Sabir and
               Sujit K. Samanta and
               Ralph El Khoury},
  title     = {Asymptotic delay analysis and timeout-based admission control for
               ad hoc wireless networks with asymmetric users},
  journal   = {Computer Communications},
  year      = {2010},
  volume    = {33},
  number    = {17},
  pages     = {2057--2069},
  url       = {http://dx.doi.org/10.1016/j.comcom.2010.07.012},
  doi       = {10.1016/j.comcom.2010.07.012},
  timestamp = {Mon, 20 Oct 2014 10:52:09 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/comcom/AzouziSSK10},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}